# SDR SPAA20121106001

- Difficulty date: October 11, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 68,959 hours, 35,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FRAME AT STATION 360, BL0.  REPAIRED IAW SRM 53-40-03.
